Advertisement

What are the side effects of Xolair?

Side effects of Xolair include anaphylaxis, a life-threatening allergic reaction to Xolair. Symptoms of anaphylaxis include: swelling of your tongue, lips, throat or face; breathing difficulties, including wheezing and tightness in your chest; fainting; anxiety; dizziness; hot skin; a "pins and needles" sensation; and hives or rash. Watch for unusual weakness or easy bruising and bleeding, as these are also serious side effects Xolair. More rare side effects requiring an immediate call to your doctor include feeling numb or unusually weak. Xolair may also cause side effects that do not require immediate medical attention. Your doctor may suggest ways to alleviate these side effects. The most common mild side effects of Xolair include cold symptoms, such as a sore throat; pain in your muscles, joints, ear or at the site of injection; dizziness; headaches; fatigue; a mild, itchy skin rash; and hair loss.

Continue Learning about Antiasthma

How effective is omalizumab at treating nasal allergies?
Donna Hill Howes, RNDonna Hill Howes, RN
Omalizumab has been shown to provide symptom relief, lessen the need for rescue medication, and impr...
More Answers
What medications interact with long-acting beta-agonist bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking bromocriptine, digoxin, or a theophylline, a long-acting beta-agonist may not be a...
More Answers
Can medication cure COPD?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Below are a list of medications often used to treat symtoms of COPD: Brovana: Brovana (arformoter...
More Answers
Does theophylline interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking deferasirox, iobenguane I-123, pancuronium, or riociguat, theophylline can lead to...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.